# SDR HEED065811

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Blade
- Part number: JBS20241
- Condition: Broken
- Location: Blower Fan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE BROKEN OFF.  REPLACED UNIT.
